Tohoku Mathematical Journal

$n$-Sasakian manifolds

Owen Dearricott

Full-text: Open access

Abstract

We define a new class of manifolds called $n$-Sasakian manifolds that enjoy remarkable geometric properties. We furnish examples of such manifolds and make links to the study of isoparametric hypersurfaces. We demonstrate that these examples carry Einstein metrics.

Article information

Source
Tohoku Math. J. (2), Volume 60, Number 3 (2008), 329-347.

Dates
First available in Project Euclid: 3 October 2008

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1223057731

Digital Object Identifier
doi:10.2748/tmj/1223057731

Mathematical Reviews number (MathSciNet)
MR2453726

Zentralblatt MATH identifier
1165.53029

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]
Secondary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)

Keywords
CR submanifold isoparametric hypersurface family Einstein manifold

Citation

Dearricott, Owen. $n$-Sasakian manifolds. Tohoku Math. J. (2) 60 (2008), no. 3, 329--347. doi:10.2748/tmj/1223057731. https://projecteuclid.org/euclid.tmj/1223057731


Export citation

References

  • K. Abe, Applications of a Riccati type differential equation to Riemannian manifolds with totally geodesic distributions, Tôhoku Math. J. 25 (1973), 425--444.
  • A. L. Besse, Einstein manifolds, Ergebnisse der Mathematik und ihrer Grenzgebiete, 10. Springer-Verlag, Berlin, 1987.
  • C. Boyer and K. Galicki, 3-Sasakian manifolds in Surveys in differential geometry: Essays on Einstein manifolds, 123--184, Surv. Differ. Geom., VI, Int. Press, Boston, Mass., 1999.
  • C. Boyer, K. Galicki and B. Mann, The geometry and topology of 3-Sasakian manifolds, J. Reine Angew. Math. 455 (1994), 183--220.
  • O. Dearricott and J.-H. Eschenburg, Totally geodesic embeddings of 7-manifolds in positively curved 13-manifolds, Manuscripta Math. 114 (2004), 447--456.
  • J. Dorfmeister and E. Neher, An algebraic approach to isoparametric hypersurfaces in spheres. I, Tôhoku Math. J. 35 (1983), 187--224.
  • J. Dorfmeister and E. Neher, An algebraic approach to isoparametric hypersurfaces in spheres. II, Tôhoku Math. J. 35 (1983), 225--247.
  • J. Dorfmeister and E. Neher, Isoparametric triple systems of FKM-type I, Abh. Math. Sem. Univ. Hamburg 53 (1983), 191--216.
  • J. Dorfmeister and E. Neher, Isoparametric triple systems of FKM-type II, Manuscripta Math. 43 (1983), 13--44.
  • J. Dorfmeister and E. Neher, Isoparametric triple systems with special $Z$-structure, Algebras Groups Geom. 7 (1990), 21--94.
  • D. Ferus, H. Karcher and H.-F. Münzner, Cliffordalgebren und neue isoparametrische Hyperflächen, Math. Zeitschrift 177 (1981), 479--502.